A Sequence of Modular Forms Associated with Higher-Order Derivatives of Weierstrass-Type Functions

Creative Commons License

AYGUNES A. A., ŞİMŞEK Y., Srivastava H. M.

FILOMAT, vol.30, no.12, pp.3253-3263, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 12
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1612253a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3253-3263
  • Keywords: Eisenstein series, Modular functions, Modular forms, Cusp forms, Weierstrass P-function, Weierstrass type P-2n-functions, Laurent series, Mittag-Leffler meromorphic functions, EISENSTEIN, BERNOULLI, FAMILIES, SERIES
  • Akdeniz University Affiliated: Yes


In this article, we first determine a sequence {f(n)(tau)}(n is an element of N) of modular forms with weight